# SDR NSVA20070146

- Difficulty date: June 1, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N339CJ
- Make and model: Saab 340B
- Aircraft serial: 339
- Aircraft time: 27,662 hours, 34,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2ND AND 3RD FLOOR LEVEL EMERGENCY LIGHTS OUT.  PERFORMED OPS CK ON 2ND AND 3RD EMERGENCY FLOOR LIGHT IAW SAAB AMM 35-50-00.  OPS CK OK.
